# SDR IXXA20231015070

- Difficulty date: October 11, 2023
- Submitted: October 15, 2023
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 122,698 hours, 23,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Descent Device, Capewell
- Component part number: 379103D29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CREW REPORTED, #6 INERTIAL REEL FELL OUT OF HOLDER. REMOVED INERTIAL REEL IAW B767 IAW SMM 25-61-03.  SYSTEM FAULT TRANSFERRED TO DEFERRAL MAINTENANCE ITEM-45790 IAW MEL 25-61-01. REMOVED AND REPLACED #6 DESCENT DEVICE IAW IAI SMM 25-61-03. DEFERRAL MAINTENANCE ITEM 45790 CLEARED.
